# SDR SWIA200922300

- Difficulty date: August 7, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 18,045 hours, 15,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CEILING EMERGENCY FLOOD LIGHT INOP.  (FLT 5990)  RELAMPED EMERGENCY LIGHT.
